Web of Science: 0 cites, Google Scholar: cites
Finite c0-determinacy of real analytic map germs with isolated instability
Moya-Pérez, J. A. (Universitat de València. Departament de Matemàtiques)
Nuño Ballesteros, Juan José (Universitat de València. Departament de Matemàtiques)

Data: 2020
Resum: Let f : (Rn; 0) (Rp; 0) be a real analytic map germ with isolated instability. We prove that if n = 2 and p = 2; 3, then f is finitely C0-determined. This result can be seen as a weaker real counterpart of Mather-Gaffney finite determinacy criterion.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Finite determinacy ; Topological classification ; Lojasiewicz inequality
Publicat a: Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 563-575 (Articles) , ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/371202
DOI: 10.5565/PUBLMAT6422008


13 p, 357.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2020-06-29, darrera modificació el 2020-08-01



   Favorit i Compartir